RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2006, Volume 45, Number 1, Pages 3–19 (Mi al111)  

This article is cited in 8 scientific papers (total in 8 papers)

Quasirecognizability by the Set of Element Orders for Groups ${^3}D_4(q)$, for $q$ Even

O. A. Alekseeva

Chelyabinsk Institute of Humanities

Abstract: It is proved that if $G$ is a finite group with an element order set as in the simple group ${^3}D_4(q)$, where $q$ is even, then the commutant of $G/F(G)$ is isomorphic to ${^3}D_4(q)$ and the factor group $G/G'$ is a cyclic $\{2,3\}$-group.

Keywords: finite group, simple group, set of element orders, quasirecognizability, prime graph

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:1, 1–11

Bibliographic databases:

UDC: 512.542
Received: 25.03.2005
Revised: 08.07.2005

Citation: O. A. Alekseeva, “Quasirecognizability by the Set of Element Orders for Groups ${^3}D_4(q)$, for $q$ Even”, Algebra Logika, 45:1 (2006), 3–19; Algebra and Logic, 45:1 (2006), 1–11

Citation in format AMSBIB
\Bibitem{Ale06}
\by O.~A.~Alekseeva
\paper Quasirecognizability by the Set of Element Orders for Groups ${^3}D_4(q)$, for $q$ Even
\jour Algebra Logika
\yr 2006
\vol 45
\issue 1
\pages 3--19
\mathnet{http://mi.mathnet.ru/al111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2259473}
\zmath{https://zbmath.org/?q=an:1117.20018}
\elib{http://elibrary.ru/item.asp?id=9127528}
\transl
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 1
\pages 1--11
\crossref{https://doi.org/10.1007/s10469-006-0001-z}
\elib{http://elibrary.ru/item.asp?id=13503494}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-32544435269}


Linking options:
  • http://mi.mathnet.ru/eng/al111
  • http://mi.mathnet.ru/eng/al/v45/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kondrat'ev, “Quasirecognition by the set of element orders of the groups $E_6(q)$ and $^2E_6(q)$”, Siberian Math. J., 48:6 (2007), 1001–1018  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Darafsheh M.R., Karamzadeh N.S., “On recognition property of some projective special linear groups by their element orders”, Util. Math., 75 (2008), 125–137  mathscinet  zmath  isi  elib
    3. O. A. Alekseeva, A. S. Kondratev, “Raspoznavaemost po spektru grupp $ ^2D_p(3)$ dlya nechetnogo prostogo chisla $p$”, Tr. IMM UrO RAN, 14, no. 4, 2008, 3–11  mathnet  elib
    4. O. A. Alekseeva, A. S. Kondrat'ev, “On recognizability of some finite simple orthogonal groups by spectrum”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S10–S23  mathnet  crossref  isi  elib
    5. Kondrat'ev A.S., “Recognition by spectrum of the groups $ ^2D_{2^m+1}(3)$”, Sci. China Ser. A, 52:2 (2009), 293–300  crossref  mathscinet  zmath  isi  scopus
    6. A. S. Kondratev, “O raspoznavaemosti po spektru konechnykh prostykh ortogonalnykh grupp, II”, Vladikavk. matem. zhurn., 11:4 (2009), 32–43  mathnet  elib
    7. A. V. Vasil'ev, A. M. Staroletov, “Almost recognizability by spectrum of simple exceptional groups of Lie type”, Algebra and Logic, 53:6 (2015), 433–449  mathnet  crossref  mathscinet  isi
    8. Grechkoseeva M.A., Zvezdina M.A., “on Spectra of Automorphic Extensions of Finite Simple Groups F-4(Q) and D-3(4)(Q)”, J. Algebra. Appl., 15:9 (2016), 1650168  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:248
    Full text:73
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020